# SDR DL73S040422

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: VARIOUS
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FRAMES WERE FOUND TO BE DENTED IN THE FWD CARGO BIN AREA.  THE DENTED FRAMES ARE LOCATED BETWEEN BS 400 AND 440.  THE DAMAGE WAS DISPOSITIONED AS PER INSTRUCTIONS IN ERA 090192-14.
